MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7564
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A lot history review was conducted and it was determined that a device history record (dhr) review was not required.Device was returned or evaluation.A visual inspection did not find any kinks or anomalies to the device.Device was inflated to nominal pressure and rbp and deflated without issue within 9 seconds.Therefore, the investigation is unconfirmed for the reported deflation issue.The definitive root cause for the reported balloon deflation issue could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf7564 pta balloon dilatation catheter allegedly had a deflation issue.There was no reported patient injury.This information was received from one source.The patient was a (b)(6) year-old female who weighed (b)(6) pounds.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8817172
Report Number2020394-2019-01755
Device Sequence Number457393
Product Code DQY
UDI-Device Identifier00801741060441
UDI-Public(01)00801741060441
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7564
Device Catalogue NumberCQF7564
Device Lot NumberRECV3055
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1